# SDR SIMA20131209011

- Difficulty date: December 9, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 EMERGENCY LIGHT STRIP CRACKED.  REPLACED LIGHT STRIP IAW AMM 33-51-01.
